Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 15, 2011, 6:44 PM CDT for Dubuque County, Jackson County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 15, 2011, 7:28 PM CDT
- In force
- 44 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dubuque County, IA, Jackson County, IA
The radar
The Quad Cities radar (KDVN), 92 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:55 PM CDT | HAIL 1 | Peosta, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019
WUUS53 KDVN 152344
SVRDVN
IAC061-097-160045-
/O.NEW.KDVN.SV.W.0101.110615T2344Z-110616T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL JACKSON COUNTY IN EAST CENTRAL IOWA...
DUBUQUE COUNTY IN NORTHEAST IOWA...
* UNTIL 745 PM CDT.
* AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY
NEAR FARLEY...OR 16 MILES WEST OF DUBUQUE...AND MOVING EAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EPWORTH...PEOSTA...CENTRALIA...ASBURY...DUBUQUE REGIONAL AIRPORT...
ZWINGLE...LA MOTTE AND ST. DONATUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4251 9070 4234 9048 4222 9048 4240 9113
4257 9106
TIME...MOT...LOC 2344Z 292DEG 31KT 4246 9096
WIND...HAIL 60MPH 1.00IN
$$
ERVIN3 follow-up statements
962
WWUS53 KDVN 160000
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 PM CDT WED JUN 15 2011
IAC061-097-160045-
/O.CON.KDVN.SV.W.0101.000000T0000Z-110616T0045Z/
JACKSON IA-DUBUQUE IA-
700 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN DUBUQUE AND NORTH CENTRAL JACKSON COUNTIES...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR DUBUQUE REGIONAL
AIRPORT...OR 9 MILES SOUTHWEST OF DUBUQUE...MOVING SOUTHEAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZWINGLE...LA MOTTE AND ST. DONATUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4234 9092 4247 9079 4244 9071 4234 9048
4222 9048
TIME...MOT...LOC 0000Z 296DEG 35KT 4239 9077
WIND...HAIL <58MPH 1.00IN
$$
ERVIN544
WWUS53 KDVN 160010
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
710 PM CDT WED JUN 15 2011
IAC061-097-160045-
/O.CON.KDVN.SV.W.0101.000000T0000Z-110616T0045Z/
JACKSON IA-DUBUQUE IA-
710 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN DUBUQUE AND NORTH CENTRAL JACKSON COUNTIES...
AT 707 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED APPROXIMATELY NEAR DUBUQUE REGIONAL AIRPORT...OR 10 MILES
SOUTH OF DUBUQUE...MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LA
MOTTE AND ST. DONATUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4231 9079 4242 9077 4244 9071 4234 9048
4222 9048
TIME...MOT...LOC 0010Z 296DEG 35KT 4234 9066
WIND...HAIL <58MPH 1.00IN
$$
ERVIN893
WWUS53 KDVN 160028
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT WED JUN 15 2011
IAC061-097-160037-
/O.CAN.KDVN.SV.W.0101.000000T0000Z-110616T0045Z/
JACKSON IA-DUBUQUE IA-
728 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUBUQUE AND NORTH
CENTRAL JACKSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING LARGE HAIL HAS
WEAKENED AND MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
LAT...LON 4231 9079 4242 9077 4244 9071 4234 9048
4222 9048
TIME...MOT...LOC 0027Z 296DEG 35KT 4226 9046
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:27 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 15, 3:27 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 PM CDT WED JUN 15 2011 .SYNOPSIS... UPPER TROUGH THAT HAS BROUGHT 8 TO 10 INCHES OF RAIN TO PORTIONS OF THE DVN CWA THE PAST COUPLE OF DAYS WAS MOVING SLOWLY EASTWARD ACROSS THE REGION. THE CENTER OF THE CLOSED LOW WAS LOCATED NEAR FARGO ND WITH A SURFACE LOW IN NORTHEAST IA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE LOCATED IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. CURRENT TEMPERATURES WERE IN THE MID 60S TO LOWER 70S ACROSS THE CWA. ..HAASE.. && .SHORT TERM...TONIGHT AND THURSDAY... FORECAST FOCUS ON A QUIETER PERIOD BUT ONLY BRIEFLY. TONIGHT...UPPER TROUGH SHEARS OUT AND SWINGS OFF TO THE EAST OF OUR AREA WHILE WEAK SURFACE RIDGE MOVES IN FROM THE WEST. ANY LINGERING SHOWERS OR ISOLATED STORMS SHOULD DIMINISH BY EARLY THIS EVENING. SKIES SHOULD THEN CLEAR OVERNIGHT AS SOMEWHAT DRIER AIR INVADES THE CWA FROM THE WEST. THE EXCEPTION IS OUR NW IL COUNTIES WHERE MORE CLOUDS AND A COUPLE OF SHOWERS COULD STILL OCCUR OVERNIGHT. THIS DUE TO THAT AREA CLOSE TO THE GREAT LAKES TROUGH AND SHORT WAVES SWINGING AROUND THE LOW. EXPECT MIN TEMPERATURES IN THE 50S AND DUE TO THE SATURATED GROUND WILL CONTINUE TO MENTION PATCHY FOG. IF THE WINDS CAN DECOUPLE MORE THAN CURRENT THINKING THEN THERE MAY BE SOME LOCAL DENSE FOG. THURSDAY...WITH UPPER TROUGH FILLING AND MOVING TO THE EASTERN GREAT LAKES...AND STORM SYSTEM ORGANIZING IN THE WESTERN HIGH PLAINS...THE DVN CWA WILL BE IN AN AREA OF WEAK RIDGING. SO BELIEVE WE WILL HAVE A MAINLY DRY DAY WITH PLENTY OF SUNSHINE IN MOST OF THE CWA. OUR NW IL COUNTIES WILL STILL BE CLOSE ENOUGH TO THE GREAT LAKES TROUGH TO LINGER SOME CLOUDS THERE. AN ISOLATED SHOWER IS POSSIBLE BUT WILL NOT MENTION AT THIS TIME. THE REAL ACTION WON/T BE FAR AWAY AS OPERATIONAL MODELS SUGGEST RAPID DEVELOPMENT OF THUNDERSTORMS FROM NEB TO NORTHERN MO ON THE EDGE OF A STRONG CAP BY LATE AFTERNOON. THIS OCCURRING AS LOW PRESSURE DEEPENS ALONG THE CO/KS BORDER AND LOW LEVEL JET STRENGTHENS. MID/HIGH CLOUDS SHOULD BE ON THE INCREASE BY LATE AFTERNOON AS LOW LEVEL WARM ADVECTION BEGINS TO KICK IN. WARMER ON THURSDAY WITH MAX TEMPS MAINLY IN THE LOWER 80S. ..HAASE.. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY... PATTERN FOR MUCH OF THE EXTENDED WILL FEATURE BROAD TROUGHING OVER THE WESTERN CONUS WITH RIDGING FROM THE GREAT LAKES TO THE DEEP SOUTH. SEVERAL WAVES OF ENERGY WILL DROP DOWN INTO THE TROUGH AND EJECT OUT ACROSS THE PLAINS AND MIDWEST THROUGH THE PERIOD. THIS COUPLED WITH MAIN UPPER JET AXIS AND LOW TO MID LEVEL BAROCLINIC ZONE IN VICINITY... AND FRONTAL ZONE WAVERING NEARBY ALL SUPPORT VERY ACTIVE WX FOR MUCH OF THE EXTENDED. AS RESULT... WILL HAVE TO CARRY CHC POPS FOR MOST OF THE PERIOD. INITIALLY IT LOOKS AS THOUGH THE SOUTHERN 1/2 OF CWA WILL BE MOST FAVORED FOR PCPN GIVEN CLOSER PROXIMITY TO THE ABOVE MENTIONED FEATURES. THIS IS NOT GOOD NEWS WITH ONGOING FLOODING ACROSS THE SOUTHERN COUNTIES. ANY ADDITIONAL HEAVY RAIN WILL ONLY AGGRAVATE OR CREATE NEW PROBLEMS. IF THERE IS A LITTLE BIT OF GOOD NEWS IS THAT IT APPEARS AT LEAST INITIALLY THAT THE HEAVIEST RAINS WILL BE FURTHER SOUTHWEST WHERE BETTER LOW LEVEL JET AND MOISTURE ADVECTION AIMED. THUS...MAINLY LIGHT WITH SOME LOCALLY MODERATE AMOUNTS POSSIBLE INTO FRI ACROSS THE SOUTH. FRI NIGHT THOUGH INCREASING CONCERNS FOR ANOTHER MCS PROPAGATING INTO THE CWA... WITH MUCH DEEPER MOISTURE FOR WIDESPREAD MOD/HVY RAIN. LIMITED SVR THREAT SUGGESTED ATTIM DUE TO TIMING /LATE EVE AND OVERNIGHT/. LATER IN THE WEEKEND AND EARLY NEXT WEEK SOME OF THE MODELS CONTINUE TO SUGGEST A NORTHWARD SHIFT TO THE FRONTAL ZONE AND ATTENDANT HEAVY RAIN THREAT... AS MID/UPPER LEVEL RIDGE AMPLIFIES AHEAD OF DIGGING WESTERN ENERGY. LOW CONFIDENCE ON THIS OCCURRING AND SO CONTINUED PREVIOUS THEME OF STAYING A LITLE CONSERVATIVE ON TEMPS THROUGHOUT... ESPECIALLY HIGHS. IF THE FRONT CAN MOVE NORTH THEN WILL BE ABLE TO SHIFT HEAVY RAIN THREAT INTO AREAS THAT CAN TAKE SOME RAIN. THIS WOULD ALSO COME AT THE EXPENSE OF INCREASING HUMIDITY AND HEAT. ..05.. && .AVIATION... OCNL MVFR CIGS IN -SHRA/ISOLD TSRA REMAINDER OF THE AFTERNOON INTO EARLY THIS EVENING THEN VFR CONDS OVERNIGHT. VFR CONDS EXPECTED TO CONTINUE ON THURSDAY WITH WEAK HIGH PRESSURE OVER THE AREA. SOUTHWEST TO WEST WINDS 10 TO 20 KNOTS REMAINDER OF THIS AFTERNOON. WEST WINDS LESS THAN 10 KNOTS TONIGHT THEN WEST 10 TO 15 KNOTS ON THURSDAY. ..HAASE.. && .HYDROLOGY... NO ADDITIONAL QPF IS EXPECTED NEXT 12-18+ HRS OVER FLOOD RAVAGED AND SOAKED SOUTHEAST IA...WEST CENTRAL IL AND NORTHEAST MO. THUS... MAINLY NOW JUST TRACKING ROUTED WATER FROM RECENT HEAVY RAINFALL. FOX RIVER AT WAYLAND CRESTED EARLIER THIS MORNING AT RECORD LEVEL OF AROUND 23 FEET AND HAS SINCE BEEN GRADUALLY FALLING. THIS TREND IS LIKELY TO CONTINUE IN SHORT TERM. RIVER LEVELS HAVE FALLEN SOME ON THE DES MOINES RIVER BASIN... WITH ST FRANCISVILLE STILL IN MAJOR FLOODING CATEGORY. MAJOR FLOODING IS ALSO NOW EXPECTED ON THE LA MOINE RIVER AT COLMAR AND ON THE MISSISSIPPI RIVER AT KEOKUK IN THE NEXT 12 HRS. ELSEWHERE... MINOR TO MODERATE FLOODING CONTINUES ON PORTIONS OF THE DES MOINES... SKUNK... IOWA... ENGLISH AND LOWER PORTIONS OF THE MISSISSIPPI RIVER. MORE RAIN IS ON THE WAY TOMORROW NIGHT INTO FRIDAY BUT THE HEAVIEST IS LOOKING TO STAY SOUTH OF THESE AREAS AND SO MAINLY LIGHT TO LOCALLY MODERATE QPF AMOUNTS WHICH SHOULD NOT HAVE MUCH OF IMPACT ON RIVER LEVELS. WILL NEED TO WATCH CLOSELY FRIDAY NIGHT AS SUGGESTION OF ANOTHER COMPLEX OF STORMS MOVING THROUGH... AND WITH MUCH DEEPER MOISTURE COULD SEE WIDESPREAD MOD/HVY RAINS WHICH WOULD AGGRAVATE OR CREATE NEW FLOODING PROBLEMS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/05
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 154 PM CDT WED JUN 15 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-161900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 154 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS IN NORTHEAST IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON MAY CAUSE BRIEF HEAVY RAIN AND LIGHTNING. RUNOFF FROM HEAVY RAINS LAST NIGHT WILL CONTINUE TO CAUSE LOCALIZED FLOODING THIS AFTERNOON IN PORTIONS OF SOUTHEAST IOWA...WESTERN ILLINOIS AND EXTREME NORTHEAST MISSOURI. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF THE OUTLOOK AREA FROM LATE THURSDAY NIGHT...THROUGH SUNDAY. IT IS TOO SOON TO DETERMINE THE PROBABILITY FOR SEVERE STORMS DURING THIS PERIOD. BUT MORE OCCURRENCES OF POTENTIALLY HEAVY RAINFALL WILL AGGRAVATE ANY ONGOING RIVER FLOODING SITUATIONS...OR CREATE NEW ONES. FLASH FLOODING WILL ALSO BE A CONCERN THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. HAASE
In the hours before
Local storm report, Jun 15, 12:57 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1257 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HEAVY RAIN FREEPORT 42.29N 89.63W
06/15/2011 M1.20 INCH STEPHENSON IL TRAINED SPOTTER
RAINFALL OF 1.20 INCHES IN THE PAST HOUR.
&&
HAASELocal storm report, Jun 15, 1:00 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
100 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HEAVY RAIN VINTON 42.16N 92.03W
06/15/2011 M1.08 INCH BENTON IA TRAINED SPOTTER
DAILY RAINFALL SO FAR
&&Local storm report, Jun 15, 2:33 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/15/2011 M1.70 INCH LINN IA TRAINED SPOTTER
SINCE 11 PM LAST EVENING
&&Local storm report, Jun 15, 4:45 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HEAVY RAIN 5 E CEDAR RAPIDS 41.97N 91.58W
06/15/2011 M1.10 INCH LINN IA TRAINED SPOTTER
SINCE 7 AM TODAY.
&&
ERVINSpecial weather statement, Jun 15, 5:51 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT WED JUN 15 2011
IAZ040>042-052>054-ILZ001-152345-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-JONES-LINN-
551 PM CDT WED JUN 15 2011
...FAST MOVING STORMS WITH SMALL HAIL...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER NORTHERN BUCHANAN AND NORTHERN DELAWARE
COUNTIES...MOVING EAST AT 35 MPH. ANOTHER STORM WAS MOVING EAST
THROUGH SOUTHERN DELAWARE COUNTY.
* THE THUNDERSTORM WILL BE NEAR...
GREELEY AROUND 605 PM CDT...
COLESBURG AROUND 620 PM CDT...
NEW VIENNA AND LUXEMBURG AROUND 630 PM CDT...
HOLY CROSS AROUND 640 PM CDT...
BANKSTON AROUND 645 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...ARE EXPECTED WITH THIS
STORM.
LAT...LON 4265 9072 4251 9063 4251 9053 4221 9057
4227 9171 4265 9188 4265 9091 4268 9088
TIME...MOT...LOC 2250Z 270DEG 27KT 4257 9150
ERVINLocal storm report, Jun 15, 6:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL NEW VIENNA 42.55N 91.11W
06/15/2011 E0.88 INCH DUBUQUE IA LAW ENFORCEMENT
POSSIBLE CROP DAMAGE TO YOUNG CROPS.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 10:11 PM CDT | Flash Flood Warning | DVN | Lee, Van Buren | 8 hr |
| Jun 14, 10:36 PM CDT | Flash Flood Warning | DVN | Iowa, Keokuk, Washington | 9 hr |
| Jun 15, 12:03 AM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Jefferson, Louisa | 9 hr |
| Jun 15, 2:29 AM CDT | Special Weather Statement | DVN | Cedar, Johnson, Muscatine, Scott | 2 hr |
| Jun 15, 2:38 AM CDT | River Flood Warning | DVN | Johnson, Washington | 55 hr |
| Jun 15, 6:27 AM CDT | Areal Flood Warning | DVN | Lee, Van Buren | 12 hr |
| Jun 15, 6:45 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 14 hr |
| Jun 15, 6:45 AM CDT | River Flood Warning | DVN | Louisa | 54 hr |
| Jun 15, 7:21 AM CDT | Areal Flood Warning | DVN | Iowa, Keokuk, Washington | 5 hr |
| Jun 15, 9:43 AM CDT | River Flood Warning | DVN | Louisa | 20 hr |
| Jun 15, 5:51 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 54 min |
| Jun 15, 6:56 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 64 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.